Propagation of nonlinear waves in media with fluctuating
Doklady Akademii Nauk, Tome 301 (1988) no. 5, pp. 1100-1103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_5_a18,
author = {E. S. Benilov and E. N. Pelinovsky},
title = {Propagation of nonlinear waves in media with fluctuating},
journal = {Doklady Akademii Nauk},
pages = {1100--1103},
year = {1988},
volume = {301},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_5_a18/}
}
E. S. Benilov; E. N. Pelinovsky. Propagation of nonlinear waves in media with fluctuating. Doklady Akademii Nauk, Tome 301 (1988) no. 5, pp. 1100-1103. http://geodesic.mathdoc.fr/item/DAN_1988_301_5_a18/